# SDR SWAA2016120910306

- Difficulty date: November 23, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 42,205 hours, 24,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A9401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD SUPPORT T-SPLICE CORRODED AT BS 770, BETWEEN LBL 21.0 TO RBL 21.0.  R&R T-SPLICE PER SRM AND DWG.
